Integral points on punctured Abelian surfaces

Yuri Tschinkel, Andrew Kresch

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationAlgorithmic number theory
Subtitle of host publicationProceedings of ANTS V
PublisherSpringer
Pages198-204
StatePublished - 2002

Publication series

NameLNCS
Volume2369

Cite this

Tschinkel, Y., & Kresch, A. (2002). Integral points on punctured Abelian surfaces. In Algorithmic number theory: Proceedings of ANTS V (pp. 198-204). (LNCS; Vol. 2369). Springer.